Author Details

Yang, Wengui, Sanmenxia Polytechnic, China

  • Vol 29, No 6 (2015) - Hari M. Srivastava - Special functions, Real analysis, Complex analysis
    Some New Chebyshev and Gr ¨uss-type Integral Inequalities for Saigo Fractional Integral Operators and Their q-analogues
    Abstract  PDF
  • Vol 30, No 9 (2016) - Dragan Djordjevic - Functional analysis, Operator theory
    Existence Results for Nonlinear Fractional q-Difference Equations with Nonlocal Riemann-Liouville q-Integral Boundary Conditions
    Abstract  PDF